# SDR SWAA201805161644

- Difficulty date: March 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 146A8123
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL ATTACH ANGLE CORRODED BETWEEN BS 767 TO BS. 787, RBL 21.  R & R THE ATTACH ANGLE IAW DWG AND SRM.
